MAUDE Adverse Event Report: COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE

COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE
Catalog Number EXN734
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the basket broke inside the patient and was left inside.The outer blue cover came loose.No consequences for the patient.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't found any regarding lot number 10036050.The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't found any regarding lot number 10036050.Checking the quality databases did not reveal any anomaly in relation to the described defect.In march 2025, we received one used dismantled dormia, but the different components were not broken.Furthermore the blue sheath was damaged in several places, as if the sheath had been pinched and crushed in places and damaged by rubbing on the basket side of the dormia.Note: the dormia is a fragile instrument which must be handled with care.However, our documentation reveals a 100% inspection is performed following our work instruction and inspections are documented: control realized at 100% after the assembling: each step of the process.Functionality (open/close) verified.After the packaging, visual controls at 100% , we can say with certainty that the product met the sfication at the time of delivery.During the packaging, an opening and closing test is performed three times and a checking that the basket is fully extended is performed.The dormia is packaged with the basket opened.A rmf evaluation was performed based on criq269 - risk identified 11354, 11355b, 11359 (hazardous situation: basket cannot be opened/closed several times - metallic part breaks)- the evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.
 
Event or Problem Description

Brand Name
DORMIA NO-TIP / N-STONE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21775528
Report Number9610711-2025-00066
Device Sequence Number8220543
Product Code FFL
UDI-Device Identifier03600040955529
UDI-Public3600040955529
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEXN734
Device Lot Number10036050_EXN7344002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown